MathSciNet Relay Station
MathSciNet bibliographic data
MR61749 (15,877c) 36.0X
Szegö, G. Inequalities for certain eigenvalues of a membrane of given area. J. Rational Mech. Anal. 3, (1954). 343–356.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement